MathSciNet Relay Station
MathSciNet bibliographic data
MR751133 (85j:14016) 14D20 (14F05)
Mukai, Shigeru Symplectic structure of the moduli space of sheaves on an abelian or $K3$ surface. Invent. Math. 77 (1984), no. 1, 101–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement